Quantum supersymmetric generalisation of Bogomolnyi bounds

Rajaraman, R. (1985) Quantum supersymmetric generalisation of Bogomolnyi bounds Pramana - Journal of Physics, 24 (1-2). pp. 1-14. ISSN 0304-4289

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/pramana/24/1-2/1-14...

Related URL: http://dx.doi.org/10.1007/BF02894811


We review here classical Bogomolnyi bounds, and their generalisation to supersymmetric quantum field theories by Witten and Olive. We also summarise some recent work by several people on whether such bounds are saturated in the quantised theory.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Supersymmetry; Gauge Theories; Quantum Solitons; Monopoles
ID Code:56099
Deposited On:22 Aug 2011 12:45
Last Modified:18 May 2016 08:04

Repository Staff Only: item control page